Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A FEW GRAPHICAL METHODS

S. Douglas Killam
The Mathematics Teacher
Vol. 6, No. 1 (September, 1913), pp. 10-16
Stable URL: http://www.jstor.org/stable/27946772
Page Count: 7
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnote]
  • *
    Captarne Lili, " Resolution graphique des équations numérique d'un degré quelconque à une incon- nue," Nouv. Ann. de math., 1867-1868.